Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Having micro aneurysm in retina. Suggest supplement to reduce elevated intraocular pressure in eyes?

In a recent eye exam my doctor stated that I have a slightly elevated intraocular pressure in my eyes. Is there a supplement or diet that I should be doing to decrease this situation. She also stated that I have a microaneurysms in the retina. Any suggestions. Terry YYYY@YYYY
Is there a fee for this info? if so, I will just consult my primary care doctor.
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
Hello,
As you have stated in the history about elevated intraocular pressure and microaneurysms in retina. These conditions require examination by a ophthalmologist to rule out glaucoma and treatment to reduce intraocular pressure.
These conditions are not related to diet intake hence no supplements will be of help .

Thank you
Answered: Thu, 10 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor